Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CBC Results - KH
Feb 6, 2001

Hi Doctor, I recently had a CBC done after 8 weeks of possible hiv exposure. It was indicated that my platelets were at 754, I understand this is very high. I read that most people who are Hiv positive have a low platelet count(Thrombocytopenia), but I read a post by Dr Feinberg which stated that some people develop hypercoagulable state, 1)Is this not opposite to what is usually seen in hiv+ people. 2)Would this be a positive sign that the symptoms that I have been experiencing for the last month(most recent are; joint pain, small pulsating feelings throughout my body, more in the form of aches)?

Response from Dr. Henry

Elevated platelets are quite unusual as a sign of HIV infection. The symptoms you describe are not suggestive of HIV infection but would warrant a good evaluation by a primary care doc. KH



Previous
DANI IN COLORADO PLEASE HELP
Next
What is Lymphadenopathy...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement